Alert archive / North Dakota / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 103, NWS Bismarck, ND

July 1, 2012Billings County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 1, 2012, 7:11 PM MDT for Billings County, North Dakota. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2012, 7:11 PM MDT (01:11 UTC)
Expired
Jul 1, 2012, 8:00 PM MDT
In force
49 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Billings County, ND

The radar

The Bismarck radar (KBIS), 211 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 4:04 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 1.2 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2012-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 229 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2012-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
229 J/kg
Mixed-layer CIN
-435 J/kg
Mixed-layer LCL
2538 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

343 
WUUS53 KBIS 020111
SVRBIS
NDC007-020200-
/O.NEW.KBIS.SV.W.0103.120702T0111Z-120702T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
711 PM MDT SUN JUL 1 2012

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BILLINGS COUNTY IN SOUTHWEST NORTH DAKOTA

* UNTIL 800 PM MDT

* AT 710 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 10 MILES NORTHWEST OF MEDORA TO 13 MILES NORTHEAST OF THREE V
  CROSSING...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MEDORA AND FRYBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4719 10366 4719 10322 4665 10324 4664 10361
      4697 10362 4699 10366
TIME...MOT...LOC 0111Z 251DEG 29KT 4705 10360 4664 10352
WIND...HAIL 60MPH <.75IN

$$

ABELING
3 follow-up statements
115 
WWUS53 KBIS 020124
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
824 PM CDT SUN JUL 1 2012

NDC007-020200-
/O.CON.KBIS.SV.W.0103.000000T0000Z-120702T0200Z/
BILLINGS ND-
724 PM MDT SUN JUL 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
BILLINGS COUNTY UNTIL 800 PM MDT...

AT 719 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 11 MILES NORTH OF MEDORA TO 13 MILES NORTHWEST OF AMIDON...
MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  FRYBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4719 10366 4719 10322 4665 10324 4664 10361
      4697 10362 4699 10366
TIME...MOT...LOC 0124Z 251DEG 29KT 4708 10345 4667 10338
WIND...HAIL 60MPH <.75IN

$$

ABELING
644 
WWUS53 KBIS 020135
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
835 PM CDT SUN JUL 1 2012

NDC007-020200-
/O.CON.KBIS.SV.W.0103.000000T0000Z-120702T0200Z/
BILLINGS ND-
735 PM MDT SUN JUL 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
BILLINGS COUNTY UNTIL 800 PM MDT...

AT 732 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 10 MILES WEST OF SOUTH FAIRFIELD TO 13 MILES NORTH OF AMIDON...
MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  FRYBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4719 10366 4719 10322 4665 10324 4664 10361
      4697 10362 4699 10366
TIME...MOT...LOC 0135Z 251DEG 29KT 4710 10339 4668 10330
WIND...HAIL 60MPH <.75IN

$$

ABELING
779 
WWUS53 KBIS 020156
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
856 PM CDT SUN JUL 1 2012

NDC007-020206-
/O.EXP.KBIS.SV.W.0103.000000T0000Z-120702T0200Z/
BILLINGS ND-
756 PM MDT SUN JUL 1 2012

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN BILLINGS COUNTY WILL
EXPIRE AT 900 PM CDT/800 PM MDT/...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.

LAT...LON 4719 10366 4719 10322 4665 10324 4664 10361
      4697 10362 4699 10366
TIME...MOT...LOC 0156Z 251DEG 29KT 4714 10322 4673 10322

$$

ABELING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 5:38 PM MDT, 1 hour 33 minutes earlier.

Area forecast discussion, Jul 1, 5:38 PM MDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
638 PM CDT SUN JUL 1 2012

.DISCUSSION...

MAIN CONCERNS THROUGH 12Z ARE SEVERE THUNDERSTORMS WEST INTO
NORTH CENTRAL THIS EVENING INTO THE OVERNIGHT...AND ONGOING RED
FLAG CONDITIONS SOUTHWEST THIS EVENING.

LOW PRESSURE IN EAST CENTRAL MONTANA WILL CONTINUE TO MOVE EAST
TONIGHT...ACROSS THE CENTRAL DAKOTAS BY MONDAY MORNING. POTENTIAL
EXISTS FOR SEVERE THUNDERSTORMS WEST THIS EVENING ALONG AND
SLIGHTLY EAST OF THE SURFACE LOW. EVENTUALLY ACTIVITY WILL BECOME
MORE FOCUSED ACROSS THE NORTHWEST AND NORTH CENTRAL LATER THIS
EVENING AND INTO EARLY MONDAY MORNING WHERE STRONG SFC AND UPPER
LEVEL FORCING WILL COINCIDE. MAIN SEVERE THREAT WILL BE STRONG
WINDS AND LARGE HAIL THROUGH TONIGHT.

ONLY MINOR EDITS WERE MADE FROM WHAT WAS INHERITED FROM THE DAY
SHIFT.

&&

.AVIATION...

SURFACE LOW PRESSURE WAS OVER CENTRAL WYOMING WITH A TROUGH
EXTENDING NORTHWARD INTO WESTERN SASKATCHEWAN. A MID LEVEL THERMAL
CAP IS IN PLACE EAST OF THIS FEATURE. THUS VFR AND MAINLY CLEAR
SKIES THROUGH 00Z CENTRAL AND EAST. UPPER LEVEL IMPULSES ARE
FORECAST TO MOVE NORTHEASTWARD ACROSS THE REGION TONIGHT...WITH
THE SOUTHWEST FLOW ALOFT ALLOWING THE SURFACE TROUGH TO MOVE
EASTWARD AND APPROACH THE WESTERN DAKOTAS AROUND/AFTER 00Z. THE
TROUGH IS PROGGED TO MOVE EAST ACROSS THE DAKOTAS TONIGHT AND WILL
BE THE FOCUS OF THUNDERSTORM ACTIVITY. PLENTY OF AVAILABLE
CONVECTIVE ENERGY ABOVE THE CAP...BUT THINKING IS THAT CONVECTION
MAY NOT REACH KISN/KDIK UNTIL AFTER 00Z AND PROGRESS INTO
KMOT/KBIS AROUND 06Z AND REACHING KJMS AROUND 09Z. COMPUTER MODELS
SUGGEST ONGOING CONVECTION AFTER 12Z MONDAY FROM KMOT/KBIS/KJMS.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 11 PM MDT THIS EVENING FOR NDZ040-043.

&&

UPDATE...NH
AVIATION...JV
Hazardous weather outlook, Jul 1, 4:07 AM MDT, 15 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
507 AM CDT SUN JUL 1 2012

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-021015-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
507 AM CDT SUN JUL 1 2012 /407 AM MDT SUN JUL 1 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

LOW PRESSURE WILL DEVELOP OVER SOUTHEAST MONTANA TODAY AND BEGIN
TO MOVE EAST SUNDAY NIGHT THROUGH MONDAY. AS A RESULT...THUNDERSTORMS
ARE FORECAST TO DEVELOP ACROSS FAR WESTERN NORTH DAKOTA LATE
SUNDAY AFTERNOON AND EARLY EVENING...THEN SPREAD EAST SUNDAY
NIGHT. SOME THUNDERSTORMS ARE EXPECTED TO BECOME SEVERE WITH LARGE
HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. HEAVY RAINFALL WILL
LIKELY ACCOMPANY THE STRONGER AND MORE SEVERE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A HEAT ADVISORY MAY BE NEEDED IN THE JAMES RIVER VALLEY MONDAY
AFTERNOON FOR HEAT INDICES OF POSSIBLY BETWEEN 100F AND 105F. SOME
UNCERTAINTY REMAINS AS TO THE CLOUD COVER AND OVERALL HIGH
TEMPERATURES. PLEASE CHECK BACK FOR FUTURE UPDATES.

THERE IS A CHANCE FOR MORE SEVERE THUNDERSTORMS IN CENTRAL NORTH
DAKOTA MONDAY INTO MONDAY EVENING.

AFTERNOON AND NIGHT-TIME CHANCES FOR THUNDERSTORMS WILL CONTINUE
TUESDAY NIGHT THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED. PLEASE CALL THE BISMARCK
NATIONAL WEATHER SERVICE FORECAST OFFICE AT 1-800-247-0212 TO
REPORT ANY SEVERE WEATHER YOU OBSERVE.

KS

In the hours before

Special weather statement, Jul 1, 6:16 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
716 PM CDT SUN JUL 1 2012

NDZ043-020100-
BOWMAN ND-
616 PM MDT SUN JUL 1 2012

...SPECIAL WEATHER STATEMENT FOR SOUTHWESTERN BOWMAN COUNTY UNTIL 700
PM MDT...

AT 611 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 48 MILES SOUTH OF CARLYLE...OR 48 MILES WEST OF
BOWMAN...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
THE STORM IS EXPECTED TO CROSS INTO WESTERN BOWMAN COUNTY BETWEEN
630 AND 645 PM MDT.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MUD BUTTES...
  SUNSET BUTTE...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

ABELING
Special weather statement, Jul 1, 6:29 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
729 PM CDT SUN JUL 1 2012

NDZ031-020115-
GOLDEN VALLEY ND-
629 PM MDT SUN JUL 1 2012

...SPECIAL WEATHER STATEMENT FOR SOUTHERN GOLDEN VALLEY COUNTY UNTIL
715 PM MDT...

AT 625 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTH OF CARLYLE...OR 52 MILES NORTHWEST
OF BOWMAN...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BEACH...
  SENTINEL BUTTE...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

ABELING
Local storm report, Jul 1, 6:54 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
754 PM CDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND GST     1 ENE BEACH             46.92N 103.98W
07/01/2012  M64 MPH          GOLDEN VALLEY      ND   AWOS

            PEAK GUST MEASURED AT 64 MPH. WINDS STARTED AT 740PM
            CDT... WITH PEAK GUST AT 745PM CDT.

&&

NHEINERT
Special weather statement, Jul 1, 7:02 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
802 PM CDT SUN JUL 1 2012

NDZ032-020145-
BILLINGS ND-
702 PM MDT SUN JUL 1 2012

...SPECIAL WEATHER STATEMENT FOR CENTRAL BILLINGS COUNTY UNTIL 745 PM
MDT...

AT 656 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 23 MILES NORTHEAST OF CARLYLE...OR 41 MILES WEST
OF DICKINSON...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MEDORA...BY 715 PM MDT
  FRYBURG...BY 730 PM MDT

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

ABELING
Special weather statement, Jul 1, 7:04 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
804 PM CDT SUN JUL 1 2012

NDZ043-020145-
BOWMAN ND-
704 PM MDT SUN JUL 1 2012

...SPECIAL WEATHER STATEMENT FOR CENTRAL BOWMAN COUNTY UNTIL 745 PM
MDT...

AT 701 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 24 MILES SOUTHWEST OF BOWMAN...MOVING EAST AT 30
MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BOWMAN...
  RHAME...
  GRIFFIN...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

ABELING
Local storm report, Jul 1, 7:09 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
809 PM CDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     BEACH                   46.92N 104.00W
07/01/2012                   GOLDEN VALLEY      ND   PUBLIC

            POWER LINE KNOCKED DOWN BY STRONG WINDS. RELAYED BY LAW
            ENFORCEMENT

&&

JVINING

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 6:47 PM MDTSevere Thunderstorm WarningBISGolden Valley43 min
Jul 1, 7:33 PM MDTSevere Thunderstorm WarningBISBowman, Slope40 min
Jul 2, 1:10 AM MDTHeat AdvisoryBISDickey, LaMoure, McIntosh17 hr
Jul 2, 9:01 AM MDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce, Rolette59 min
Jul 2, 1:59 PM MDTRed Flag WarningBISBowman, Slope30 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.